# SDR UALA2012033001983

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 60,511 hours, 22,731 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AIR COND BAY, HEAT EXCH AFT UPPER SUPPORT BRACKET, ATTACHED TO CTR  WING LWR SKIN IS CRACKED AT FWD INBD CORNER OF THE BRACKET.  VERIFIED WITH HFEC.  INSTALLED NEW FITTING.  STATIC LEAK CHECKED OK.
